It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-21-2001, 03:06 PM   #1
Inactive
 
Join Date: Nov 2000
Location: joliet, IL
Posts: 13
kallai HB User
How long to feel change in Synthroid dosage??

I have another question! Hopefully someone who has been taking Synthroid for a few years can answer this.
I have been taking Synthroid for over a year. At first my dosage was .5, then it was reduced to .25, and now for about 2 1/2 weeks I have been taking the .5 dosage of Synthroid. It was increased because my TSH Levels were low and I have been gaining weight, feeling tired, cold, etc. So hopefully this change will make me fell and Look more like my normal self again!

But, I am not really feeling the changes yet and it has been 2 1/2 weeks. How long does it take for me to Feel and See changes??
I Do exercise and eat right. What else can I do, I am so sick of waiting around for so long to see changes!

Thank you.

 
Old 02-21-2001, 09:21 PM   #2
Newbie
 
Join Date: Dec 2000
Location: Spring Valley, NY, USA
Posts: 1
Tzipk HB User
Re: How long to feel change in Synthroid dosage??

I believe it takes six weeks.
My endo makes me get a blood test after seven weeks on the med and see him in eight.

Tzipk

 
Sponsors Lightbulb
   
Old 02-23-2001, 01:59 PM   #3
ser ser is offline
Junior Member
 
Join Date: Nov 2000
Posts: 34
ser HB User
Re: How long to feel change in Synthroid dosage??

kallai- Hang in there. It takes time to get your thyroid regulated. It takes about 7 weeks for the new dose to saturate the cells. I have read thet the symptoms sometimes will last a while after you are leveled. You may want to consider were in the range you fall some people do better in the middle and others on the ends. When you get you blood test done again in about 5 weeks that should give you an idea.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
change in dosage of synthroid brain fog msree Thyroid Disorders 3 10-17-2010 03:48 AM
Is It Normal To Shed A Ton Of Hair On A Dose Change? Scootersmom Thyroid Disorders 3 06-06-2009 06:23 PM
Would change in dosages cause this issue within 2 weeks???? one2wonder Thyroid Disorders 0 05-19-2009 06:39 AM
What to tell my NP? (REALLY long post) ngtstrm Thyroid Disorders 6 05-05-2009 08:37 PM
Quck Question On How Long It Takes To Feel Effect Of Dosage Change Liz1900 Thyroid Disorders 5 04-01-2008 02:18 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (617), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 01:03 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!